Over a year ago I was diagnosed with erosive Lichen Planus. I was on steroids for over a year. Then I was almost off the steroids and I started losing a ton of my hair. I completely went off the steroids but I was still losing my hair. I also started a new medicine to treat the lichen planus- flagyl which worked well. I'm still losing a ton of hair and it's 5 months later. I stopped my birth control pill last month to see if that would help, but it has not. Also, my feet are completely numb, but I think thats from the flagyl. However, I lowered the dosage of flagyl it hasn't gotten better. So in short, my problems are, erosive LP, severely dry skin, numb skin and feet, balding. i'm a 25 year old female. What is wrong with me?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?